Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

   

 

Hyperbolicity of geometric orbifolds


Author: Erwan Rousseau
Journal: Trans. Amer. Math. Soc. 362 (2010), 3799-3826
MSC (2000): Primary 14D06, 32H30, 32Q45
Published electronically: February 24, 2010
MathSciNet review: 2601610
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study complex hyperbolicity in the setting of geometric orbifolds introduced by F. Campana. Generalizing classical methods to this context, we obtain degeneracy statements for entire curves with ramification in situations where no Second Main Theorem is known from value distribution theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14D06, 32H30, 32Q45

Retrieve articles in all journals with MSC (2000): 14D06, 32H30, 32Q45


Additional Information

Erwan Rousseau
Affiliation: Département de Mathématiques, IRMA, Université Louis Pasteur, 7, rue René Descartes, 67084 Strasbourg Cedex, France
Email: rousseau@math.u-strasbg.fr

DOI: http://dx.doi.org/10.1090/S0002-9947-10-05019-1
Keywords: Orbifolds, Kobayashi hyperbolicity, entire curves
Received by editor(s): September 15, 2008
Published electronically: February 24, 2010
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.